MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-010-031
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 31mm amplatzer amulet was implanted using a 14f amplatzer torqvue delivery system.It was noted that the device embolized after being deployed while the patient was still hospitalized.The device was explanted on (b)(6) 2025, and the patient is currently home and stable with a new device in place.The landing zone measurements used to determine the device size were 22, 23, 25, and 27 at 0°, 45°, 90°, and 135° respectively.Device sizing was determined by using all available imaging and measurements, including computed tomography (ct) analysis, transesophageal echocardiography (tee), intracardiac echocardiography (ice), angiography (angio), and left atrial (la) pressure.Imaging modalities used during the procedure were transesophageal echocardiography (tee), intracardiac echocardiography (ice), and angiography (angio), and the embolization was identified via transthoracic echocardiography (tte).The device completely dislodged from the implant site and migrated to the left ventricle (lv).The implanter believes the cause of embolization is unknown but noted that upon deployment of the final device, the left atrial (la) pressure was 22 mmhg (compared to 13 mmhg during the previous implant).It became known that the device had embolized post-imaging the next day.The close criteria were satisfied.The patient did not experience a rhythm change during the procedure.A tension test was performed with disc optimization.The left atrial (la) pressure at the time of the procedure was 13 mmhg, and fluid was given with anesthesia but none specifically to boost la pressure.The device shape at implant was compressed with offset between the waist and distal end screw, taking the shape of the anatomy.There was no difficulty with implanting the device, as it was a single deployment.To address embolization, percutaneous retrieval was performed, and a new device was implanted.The retrieval was not considered an emergency procedure, as the patient remained continuously stable with no symptoms.
 
Additional Manufacturer Narrative
An event of device migrated to left ventricle was reported.Information from the field indicated that there was no difficulty with implanting the device, as it was a single deployment.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.The intervention was result of retrieval of migrated device.The patient was reported as stable with a new device in place.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23784596
Report Number2135147-2025-07299
Device Sequence Number10374612
Product Code NGV
UDI-Device Identifier00811806013510
UDI-Public(01)00811806013510(17)290831(10)10501719
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-010-031
Device Catalogue Number9-ACP2-010-031
Device Lot Number10501719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/15/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexMale